MathSciNet Relay Station
MathSciNet bibliographic data
MR435465 (55 #8425) 33A30
Louck, J. D.; Biedenharn, L. C. A generalization of the Gauss hypergeometric series. J. Math. Anal. Appl. 59 (1977), no. 3, 423–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement